I had an anemia as a diagnosis few years ago. I took some pills and vitamins for that and it was ok so far.
Recently I started to feel worse again, so I took the same pills as before. Though it didn't help that much: it disturbed my stomach so I even couldn't eat anything for about 5 days. I went to doctor. They checked my blood and said that everything is fine with my blood, that I have enough hemoglobulin. But I feel bad, for instance waking up in the middle of the night and can't move my arms, same with legs sometimes, my feet and hands are always cold. And doctor didn't say me anything what I can do.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?